question-icon

What causes severe nausea, stomach pain and diarrhea after consuming cocktail?

default
Posted on Wed, 11 May 2016
Question: I was given a GI cocktail of Maalox suspension 30 ml, Lidocaine Liquid 2% 10 ml, Phenobarbital-Belladonna 10 ml. What should this have looked like, it was pink was this the correct color? I was having severe nausea, severe stomach pain and diarrhea.I am also suffering from right sided shunt pain in my head. The doctor says it is related to the nerves he had to cut to put the third shunt in. So I was suffering from double the normal pain that I usual deal with.
doctor
Answered by Dr. Muhammad Hanif (7 hours later)
Brief Answer:
Yes, pink is the correct color usually dispensed as!!!

Detailed Answer:
I warmly Welcome you!

Thanks for the consult at healthcare magic. It is my pleasure to serve you today with answering your health worries.

Yes, Pink is the correct color served to you. It is better to take medicine on time and follow the instructions of your Pharmacist.

This is given to patient with stomach pain and discomfort usually due to chronic H. pylori bacterial infections, Stomach or Small Intestine ulcers.

The right sided shunt pain is usually due to the nerves cut ends that get excited very often and cause pain. It usually wanes off with passage of time. The best part is that the pain caused before shunting is not there otherwise that would have been unbearable. You are allergic to most of the NSAIDS and over the counter pain medications. We usually suggest behavior therapy to sustain and bear the pain caused from such sources. A consultation from a pain specialist may also be useful in your case.

Please feel free to contact me anytime directly from my profile if you need further assistance, or simply add a follow-up query here.

Regards!
Above answer was peer-reviewed by : Dr. Sonia Raina
doctor
Answered by
Dr.
Dr. Muhammad Hanif

General & Family Physician

Practicing since :2009

Answered : 2369 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes severe nausea, stomach pain and diarrhea after consuming cocktail?

Brief Answer: Yes, pink is the correct color usually dispensed as!!! Detailed Answer: I warmly Welcome you! Thanks for the consult at healthcare magic. It is my pleasure to serve you today with answering your health worries. Yes, Pink is the correct color served to you. It is better to take medicine on time and follow the instructions of your Pharmacist. This is given to patient with stomach pain and discomfort usually due to chronic H. pylori bacterial infections, Stomach or Small Intestine ulcers. The right sided shunt pain is usually due to the nerves cut ends that get excited very often and cause pain. It usually wanes off with passage of time. The best part is that the pain caused before shunting is not there otherwise that would have been unbearable. You are allergic to most of the NSAIDS and over the counter pain medications. We usually suggest behavior therapy to sustain and bear the pain caused from such sources. A consultation from a pain specialist may also be useful in your case. Please feel free to contact me anytime directly from my profile if you need further assistance, or simply add a follow-up query here. Regards!